# SDR MWEA00741

- Difficulty date: August 15, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND SHEAR TIE AT STATION 617 RIGHT IS CRACKED WHERE SHEAR TIE ATTACHES TO RIGHT DRAG ANGLE.  FABRICATED AND INSTALLED REPAIR ANGLES.  (M)
